# SDR SWAA2025050757067

- Difficulty date: April 9, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE - CLIP LOCATED BS500C AND LBL21 FWD POSITION FWD CARGO COMPARTMENT.  REPLACED ANGLE-CLIP AND FASTENERS LOCATED BS500C AND LBL21 FWD POSITION FWD CARGO COMPARTMENT IAW SRM 51-40-02-0G AND DRAWING 143A7505 SHEET 81 REV-.
